A non-homogeneity property of σ-ideals

Research output: Contribution to journalArticlepeer-review

Abstract

The object of this note is to prove a theorem of P. Chernoff and R. Solovay concerning a structural property of u>\- saturated ideals. Their proof used Boolean-valued models; the present proof does not use any specialized tools of mathematical logic.

Original languageEnglish (US)
Pages (from-to)2861-2865
Number of pages5
JournalProceedings of the American Mathematical Society
Volume123
Issue number9
DOIs
StatePublished - Sep 1995

Keywords

  • Ideal
  • Pure
  • ω-saturated
  • ωcomplete

Fingerprint Dive into the research topics of 'A non-homogeneity property of σ-ideals'. Together they form a unique fingerprint.

Cite this